# SDR TWAA0000909

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN THE FORWARD CARGO COMPARTMENT, FOUND CORROSION AROUND NUT PLATE HOLES ON FLOOR SUPPORT BETWEEN FLOOR TRACKS STA 437.  REPLACED CORRODED FLOOR SUPPORT WITH NEW FLOOR SUPPORT PER SPM 6-70-01.
